# SDR 2003F00391

- Difficulty date: June 3, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Part number: 701030031203
- Condition: Failed
- Location: Flight Guidance
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'A' CHANNEL OF FGC (FLIGHT GUIDANCE COMPUTER) FAILED DURING FLIGHT.  'A' CHANNEL OF FGC TRIPPED OFF LINE.  FLIGHT CREW WAS ABLE TO RESET SYSTEM.  IMT WAS INTERROGATED AND NO FAULTS WERE FOUND.  PERFORMED OPERATIONAL CHECK PER HONEYWELL MM.  SYSTEM SELF TEST OK AND NO FAULTS WERE NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
